# SDR DALA2021042802442

- Difficulty date: April 21, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CORROSION TRAILING EDGE INTERCONNECT STRUT AND ALL ELECTRICAL PLUG BTW IB AND OB FLAP. CORRECTIVE ACTION: REPLACED INTERCONNECTING STRUT ON RH WING PER A320 AMM 27-51-44. AND REPLACED CONDUIT OF HARNESS 7540VC AND 7542VC ON INTERCONNECTING STRUT. (1788105)
